Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Mean convergence of orthogonal series


Authors: Jerome Newman and Walter Rudin
Journal: Proc. Amer. Math. Soc. 3 (1952), 219-222
MSC: Primary 42.4X
MathSciNet review: 0047811
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0047811-2
PII: S 0002-9939(1952)0047811-2
Article copyright: © Copyright 1952 American Mathematical Society